Chances of pregnancy after contraceptive pill !!


Q: I had. Y period the first week of November . Two days later I had a sex slip up. I took a contraceptive pill. I had another period with clotting and blood red blood.
I was then very stressed so I took a pregnancy test two days ago. It said negative and it was a high end brand pregnancy test. This week literally two. Days ago I was suppose to start my period. But instead I am spotting light pinkish brownish blood. Is this the contraceptive pill, my period, or pregnancy.

Symptoms:  Light period, cramps, aggression,sore boobs,

A:   Hello,
thanks for contacting

If you had sex two days after your periods stopped then you were already in your safe period and the chances of pregnancy is negligible as ovulation had not occurred. Secondly you had taken an emergency contraceptive pill to be doubly sure, which was fine. You had your withdrawal bleed following the pill within 7 days with heavy bleeding and clotting.
Bow this would have been in the mid of November , so this becomes your fresh LMP and your next period is expected only by mid -December accordingly if your cycles are regular.
Thirdly the pregnancy tests being negative prove that you are not pregnant as you should not be. What you are experiencing early is probably a breakthrough bleeding at present due to excessive stress you have undergone during this cycle contemplating chances for pregnancy. Stress per se is known to cause hormonal imbalances and also the premenstrual symptoms as well.

Also to note that irregularity following usage of emergency contraception in the following menses is a common side effect and should be kept in accord.
I hope i have answered your query in detail,
wishing you good health,

Related Q&A

Q: I am 20 years old, female, newly(1month) on tri-estarylla. I have always had uneven breast where my left was signific...

Q: I took notheristone back in August and since then, my period has changed its date from when it was. Will my period go...

Q: I recently started taking the pill for the first time. I read online to take it on the first day of bleeding which i ...

Q: Hello. Ive been taking Lo Loestrin Fe for exactly a year to this month now. The first 2 or 3 months i bled a lot, the...

Q: Hi, im taking my contraceptive pills everyday. I got my mensus on the june 8th while i was on pills. And im still hav...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon